# SDR SWAA2017090816207

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 50,417 hours, 23,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 65617766
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR CLOSE HANDLE STRAP FRAYED.   R & R THE STRAP IAW MM.
